# SDR GTIA2024031237986

- Difficulty date: March 10, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N952NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10676
- Aircraft time: 8,149 hours, 3,330 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA'S REPORT POSSIBLE FUME EVENT AT 10,000FT FOR 2-3 MINUTES-ACCOMPLISHED TSM 05-50-00-810-831. RAN AIR CONDITIONING ON BOTH PACKS. NO PROBLEMS FOUND AT THIS TIME. A/C OKAY FOR CONTINUED SERVICE.
